Alert archive / Maine / Storm Warnings in 2018

Storm Warning 2, NWS Gray, ME

March 1, 2018

NWS Gray, ME issued this storm warning at Mar 1, 2018, 3:10 PM EST. It took effect at Mar 2, 2018, 7:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2018, 3:10 PM EST (20:10 UTC)
In effect from
Mar 2, 2018, 7:00 AM EST
Expired
Mar 3, 2018, 2:47 AM EST
In force
20 hr
Issued by
NWS Gray, ME

The text

As transmitted.

516 
WHUS71 KGYX 012010
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
310 PM EST Thu Mar 1 2018

...Significant Marine Impacts Expected Friday into Saturday...

ANZ151-153-021015-
/O.UPG.KGYX.GL.A.0007.180302T1200Z-180303T1200Z/
/O.NEW.KGYX.SR.W.0002.180302T1200Z-180303T0000Z/
Penobscot Bay-Casco Bay-
310 PM EST Thu Mar 1 2018

...STORM WARNING IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY...

The National Weather Service in Gray has issued a Storm Warning,
which is in effect from 7 AM to 7 PM EST Friday. The Gale Watch
is no longer in effect.

* WINDS...Northeast 25 to 35 kt with gusts up to 50 kt.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

ANZ150-152-154-021015-
/O.UPG.KGYX.SR.A.0002.180302T1200Z-180303T1200Z/
/O.NEW.KGYX.SR.W.0002.180302T1200Z-180303T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
310 PM EST Thu Mar 1 2018

...STORM WARNING IN EFFECT FROM 7 AM FRIDAY TO 1 AM EST
SATURDAY...

The National Weather Service in Gray has issued a Storm Warning,
which is in effect from 7 AM Friday to 1 AM EST Saturday. The
Storm Watch is no longer in effect.

* WINDS...Northeast 35 to 45 kt with gusts up to 60 kt.

* SEAS...23 to 28 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
4 follow-up statements
716 
WHUS71 KGYX 020814
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
314 AM EST Fri Mar 2 2018

...Significant Marine Impacts Expected today into Saturday...

ANZ150-152-154-022215-
/O.CON.KGYX.SR.W.0002.180302T1200Z-180303T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
314 AM EST Fri Mar 2 2018

...STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
EST SATURDAY...

* WINDS...Northeast 35 to 45 kt with gusts up to 60 kt.

* SEAS...18 to 23 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

ANZ151-153-022215-
/O.CON.KGYX.SR.W.0002.180302T1200Z-180303T0000Z/
Penobscot Bay-Casco Bay-
314 AM EST Fri Mar 2 2018

...STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* WINDS...Northeast 25 to 35 kt with gusts up to 55 kt.

* SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
784 
WHUS71 KGYX 021958
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
258 PM EST Fri Mar 2 2018

...Significant Marine Impacts Expected tonight into Saturday...

ANZ151-153-031000-
/O.CAN.KGYX.SR.W.0002.000000T0000Z-180303T0000Z/
/O.NEW.KGYX.GL.W.0012.180302T1958Z-180303T1300Z/
Penobscot Bay-Casco Bay-
258 PM EST Fri Mar 2 2018

...GALE WARNING IN EFFECT UNTIL 8 AM EST SATURDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect until 8 AM EST Saturday. The Storm Warning has
been cancelled.

* WINDS...Northeast 25 to 35 kt with gusts up to 50 kt.

* SEAS...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-152-154-030600-
/O.CON.KGYX.SR.W.0002.000000T0000Z-180303T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
258 PM EST Fri Mar 2 2018

...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS...Northeast 35 to 45 kt with gusts up to 60 kt.

* SEAS...17 to 22 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
269 
WHUS71 KGYX 030234
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
934 PM EST Fri Mar 2 2018

...Significant Marine Impacts continue into Saturday...

ANZ150-152-031645-
/O.CAN.KGYX.SR.W.0002.000000T0000Z-180303T0600Z/
/O.EXB.KGYX.GL.W.0012.000000T0000Z-180304T0500Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
934 PM EST Fri Mar 2 2018

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT...
...STORM WARNING IS CANCELLED...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect until midnight EST Saturday night. The Storm
Warning has been cancelled.

* WINDS...Northeast 25 to 35 kt with gusts up to 45 kt.

* SEAS...15 to 20 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-031645-
/O.EXT.KGYX.GL.W.0012.000000T0000Z-180303T2100Z/
Penobscot Bay-Casco Bay-
934 PM EST Fri Mar 2 2018

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST SATURDAY...

* WINDS...North 20 to 25 kt with gusts up to 40 kt.

* SEAS...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ154-030900-
/O.EXT.KGYX.SR.W.0002.000000T0000Z-180303T0900Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
934 PM EST Fri Mar 2 2018

...STORM WARNING NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...North 25 to 35 kt with gusts up to 50 kt.

* SEAS...18 to 23 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
621 
WHUS71 KGYX 030747
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
247 AM EST Sat Mar 3 2018

...Significant marine impacts continue today...

ANZ154-032200-
/O.CAN.KGYX.SR.W.0002.000000T0000Z-180303T0900Z/
/O.EXB.KGYX.GL.W.0012.000000T0000Z-180304T1000Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
247 AM EST Sat Mar 3 2018

...GALE WARNING IN EFFECT UNTIL 5 AM EST SUNDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect until 5 AM EST Sunday. The Storm Warning has
been cancelled.

* WINDS...North 25 to 35 kt with gusts up to 45 kt.

* SEAS...14 to 19 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-152-032200-
/O.EXT.KGYX.GL.W.0012.000000T0000Z-180304T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
247 AM EST Sat Mar 3 2018

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST SUNDAY...

* WINDS...North 25 to 35 kt with gusts up to 45 kt.

* SEAS...13 to 18 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-032200-
/O.EXT.KGYX.GL.W.0012.000000T0000Z-180303T2200Z/
Penobscot Bay-Casco Bay-
247 AM EST Sat Mar 3 2018

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* WINDS...North 20 to 25 kt with gusts up to 40 kt.

* SEAS...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Mar 1, 10:44 AM EST, 4 hours 26 minutes earlier.

Area forecast discussion, Mar 1, 10:44 AM EST, 4 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
1044 AM EST Thu Mar 1 2018

.SYNOPSIS...
A weak frontal boundary will settle south of the region today
as low pressure develops off the mid Atlantic coast. Low
pressure will quickly intensify as it meanders off the coast
south of New England tonight through Friday. Low pressure will
gradually shift off to the east Saturday through Sunday. High
pressure will build in from the west Monday through Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Update...Minor changes to adjust for latest conditions.

Previously...

A short wave trough passing over the region early this morning
will move well to the east of the coast during the day today.
any sct shower activity associated with this trough will end
early on this morning. Otherwise, sunshine should come up and
allowing another warm day...with highs in the 50s at most
locations and 40s in the mountains. We will continue to melt
that snowpack.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
***Major Coastal Storm Expected Beginning Tonight***

Update...With a peek at the early 12z model suite...I have
enough confidence to issue a winter storm watch for parts of
SWrn NH. Low level thermal profiles are already close to snow
without any added effects of dynamic cooling from things like
upslope flow into the Monadnocks. Strong lift could pretty
easily erase 1 or 2C at H8 that the 01.12z NAM is showing.
Despite some model differences in surface low location and
QPF...the mid level low centers are in fair agreement across the
range of models. I wanted to get the word out early about
accumulating snow...with any more refined changes to the
forecast coming later this afternoon.

Previous discussion...The ball will get rolling on a
significant low pressure system tonight as a short wave trough
moves toward the Mid Atlantic coast. 24 hours ago we were
looking at a deterministic model consensus of 2-4" of qpf across
southern zones. Luckily, the 00z deterministic runs have backed
off further to the south, likely sparing our forecast area from
a myriad of high- end impacts. The 00z deterministic ECMWF is
even further south, with less than 3/4 inch of QPF across the
southernmost zones - and this makes sense given the track of the
southeastward moving closed low to the south of New England.
Even still, there should be coastal flooding impacts, some heavy
wet snow in the Monadnocks, and gusty winds across much of the
forecast area. However, flooding rains are not expected at this
time. In fact, many central and northern zones may escape with
less than a quarter inch of precipitation.

As the short wave trough approaches the Mid Atlantic coast
tonight, WAA processes will begin to spread precipitation across
southwestern zones after midnight from SW to NE. Initially,
mainly across southwestern and western NH, temperatures should
have cooled enough to support snow or a mix of snow and sleet.
Further toward the coast, toward morning, mainly rain is
expected (possibly mixed with sleet and snow) as boundary layer
through 850mb temperatures will be a bit too warm to allow for
all snow.

The main question is how far north does the strong
forcing for ascent and subsequent heavy precipitation and
associated dynamic cooling progresses. At this time, it appears
it will be confined to southernmost NH, quite possibly near the
NH/MA border. As boundary layer temperatures warm a bit during
the day on Friday, lower elevations are expected to see rain.
The exception will be higher elevations such as above 1,000 ft
in the Monadnocks of NH where wet snow may fall for the much of
the day. Contemplated issuing a winter storm watch for western
Hillsborough County NH as well as Cheshire, but warning snow
amounts should be confined to a relatively small area - mainly
the higher elevations of the Monadnocks. Not out of the question
to see highest elevations pick up 5-10" of snow there while a
few miles away at lower elevations see little accumulations.

Winds will increase on Friday as the low pressure system
intensifies south of New England. Since we will be well south of
the low track, our forecast area should be spared of widespread
damaging winds. However, we do expect widespread wind gusts of
30-40 MPH Friday into Friday night with wind advisories a
possibility. Slightly stronger winds are expected on the
Seacoast of NH northward through the immediate coast of Maine. A
high wind watch remains in effect for the Seacoast and coastal
York County Maine where a few gusts 50-60 MPH will be possible.
A decision on whether a high wind warning or advisories will be
necessary will be made today.

We do expect the precipitation shield to rapidly move south and
eventually out of our forecast area Friday evening.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Cyclonic flow will continue over the area on Saturday as low
pressure continues to slowly drift off to the east. Strong
northeasterly winds will ease somewhat during the day but at
the same time will transport low level moisture from the
maritimes into the region for much of the weekend. High
temperatures on Saturday will be close to normal in most
areas ranging from the mid 30s north to the lower 40s south.

Winds will continue to diminish Saturday night and Sunday as
high pressure gradually builds in from the west. Will once
again see low level cloudiness but also a little more in the
way of sunny breaks. Lows Saturday night will bottom out in
the mid 20s to lower 30s and highs on Sunday will be pretty
close to Saturdays numbers.

Blocking pattern will dominate weather in the northeast for
Monday and Tuesday as an upper level ridge shifts in from
the west. Looking for mostly sunny skies both days with
temperatures very similar to weekend readings. Looking
for lows in the 20s and highs in the mid 30s to lower 40s.

Forecast confidence heads south for midweek and beyond as
another complex system sets up to the west and heads east
for Wednesday and Thursday. Big differences in upper level
pattern and resulting surface low tracks so will likely
start with SB pops and trim those back to chance for the
latter periods of the forecast.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Short Term...VFR conditions expected today. Snow and rain are
expected to move in from southwest to northeast after midnight
tonight reducing cigs and vsbys to MVFR or lower across
southernmost NH. These lower conditions will get into southern
ME Friday before all areas go VFR Friday night. Northerly winds
at the SFC are expected to gust between 30-40 MPH Friday with
higher gusts along the immediate coast.

Long Term...
MVFR to VFR ceilings both Saturday and Sunday.

&&

.MARINE...
Short Term...Storm watches remain in effect for the ocean waters
Friday and Friday night with gale watches continuing for the
bays. Strong winds and large seas are expected during this time
which will pose a danger to mariners.

Long Term...
Gales likely on Saturday....diminishing to SCA's on Sunday.
SCA's likely on Monday.

&&

.TIDES/COASTAL FLOODING...
The highest astronomical tides of the month will occur Fri
morning...with high tide 11.2 feet in Portland Harbor at 1107
AM. Prolonged northeasterly flow and large...building seas may
lead to storm surge values up to 1 or 2.5 ft. This could cause
moderate flooding - especially on the Seacoast. In addition
splash-over and erosion will be likely...especially along the
coast south of Portland. In the Hampton area water levels may
have a hard time receding between tides...with strong Ely flow
keeping water piled up in the bay. High water may continue thru
low tide Friday.

Fri night and even into Sat noon high tides will be significant
as well. The surge may actually be higher then despite winds
gradually backing with time. We have continued with storm surge
2 to 3 feet along the coast. Ekman Spiral will help to pile
water up along the coast and nearshore waves will be building to
at least 10 to 15 feet. It is this long period swell that
continues into the weekend that could cause problems during the
high tide cycles. There may be significant splash-over and
erosion even after the main system moves out to sea. Expect
total water levels to be higher then the models forecast as long
as the swell continues.

A coastal flood watch has been issued for the three tide cycles
with the greatest potential for flooding from Portland south.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Coastal Flood Watch from Friday morning through Saturday
     afternoon for MEZ023-024.
     High Wind Watch from Friday morning through Friday evening for
     MEZ023.
NH...Winter Storm Watch from Friday morning through Friday evening
     for NHZ007-011-015.
     Coastal Flood Watch from Friday morning through Saturday
     afternoon for NHZ014.
     High Wind Watch from Friday morning through Friday evening for
     NHZ014.
MARINE...Gale Watch from Friday morning through Saturday morning for
     ANZ151-153.
     Storm Watch from Friday morning through Saturday morning for
     ANZ150-152-154.

&&

NEAR TERM...Legro
Hazardous weather outlook, Mar 1, 10:21 AM EST, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
1021 AM EST Thu Mar 1 2018

NHZ007-011-015-021530-
Sullivan-Cheshire-Western And Central Hillsborough-
1021 AM EST Thu Mar 1 2018

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire and southern New Hampshire.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MEZ023-NHZ014-021530-
Coastal York-Coastal Rockingham-
1021 AM EST Thu Mar 1 2018

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.
   Coastal Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MEZ024-021530-
Coastal Cumberland-
1021 AM EST Thu Mar 1 2018

...COASTAL FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Maine.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Watch.

A coastal storm is expected to develop late tonight and Friday south
of New England. Confidence is increasing on the storm track and
temperatures at this time. However, if the low pressure system takes
a more northern track, heavy rainfall and strong gusty winds would
be possible. Some snow cannot be ruled out at this time either. The
greatest impacts are expected Friday into Friday night with wind
gusts of 30 to 40 MPH expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MEZ025>028-021530-
Sagadahoc-Lincoln-Knox-Coastal Waldo-
1021 AM EST Thu Mar 1 2018

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A coastal storm is expected to develop late tonight and Friday south
of New England. Confidence is increasing on the storm track. Minor
coastal flooding will be possible at the times of high tide Friday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MEZ007>009-012>014-018>022-NHZ001>006-008>010-012-013-021530-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Merrimack-Belknap-Strafford-
Eastern Hillsborough-Interior Rockingham-
1021 AM EST Thu Mar 1 2018

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A coastal storm is expected to develop late Thursday and Friday
south of New England. Confidence is increasing on the storm track
and temperatures at this time and will likely result in minimal
precipitation impacts to the region. Some snow will be possible in
higher elevations of the White Mountains and into far western Maine.
Winds will gust 30-40 MPH Friday into Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ150-152-154-021530-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1021 AM EST Thu Mar 1 2018

...STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ151-153-021530-
Penobscot Bay-Casco Bay-
1021 AM EST Thu Mar 1 2018

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:24 PM ESTHigh Wind WarningGYXYork24 hr
Mar 1, 3:24 PM ESTWind AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York30 hr
Mar 1, 3:42 PM ESTCoastal Flood WarningGYXCumberland, York46 hr
Mar 1, 3:42 PM ESTCoastal Flood AdvisoryGYXKnox, Lincoln, Sagadahoc, Waldo46 hr
Mar 1, 10:15 AM ESTWinter Storm WatchGYXCheshire, Hillsborough, Sullivan17 hr

Nearby

Storm Warnings in Maine, 2018Every storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.